My husband is a 25year old overall healthy male. He has been on methadone for 10 months now. His Went up to 130mgs but tapered down to 107mgs. He has had some withdrawal symptoms but nothing too unbearable. He has been expericing some heart disturbances only recently though. Sometimes he gets heart palpitations when excited, exerting himself or even laying down. Today everything was fine until he suddenly became clammy, jittery and felt a warmth going through the back of his neck, along with a funny feeling on the left side of his chest. He had a hard time describing it but said it sorta felt tingly/ticklish but not exactly either. Just a weird sort of feeling and he became pretty concerned. It lasted about 30mins. No irregular heartbeat or chest pain. Does it have anything to do with his heart caused by methadone? By something else? Was it anxiety/panic attack? Something completely different? Any clues or suggestions? It really freaked him out and I'm also worried about him!